# SDR SWAA2022041883056

- Difficulty date: March 13, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N947WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36924
- Aircraft time: 38,976 hours, 23,532 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AFT CARGO DOOR CUT OUT FWD SHIELD BETWEEN STA 767 TO STA 787 RBL 21 WL 155.5 HAS CORROSION SPOTS. / [01] REMOVED CORROSION AT AFT CARGO DOOR CUT OUT FWD SHIELD BETW. STA 767 TO STA 787 RBL 21 PER B737-700 SRM 51-10-02-0G-00G;[02] VERIFIED STEP #1.;[03] PERFORMED UT THICKNESS INSP. IAW B737 NDT PART 4 51-00-00 PROC. 3 USING OLYMPUS 27MG; B/C 172139; CAL DUE DATE 04/22. MINIMUM THICKNESS IS 0.043'.;[04] AFTER REWORKED AREA AT AFT CARGO COMP. DOOR CUTOUT SHIELD STA 767 TO 787 RBL FOUND AREA WITH OUT LIMITS PER B737-700 SRM 53-00-53-1A-2.ORIG.MAT=.050'; MAT.REMOVED= .007'; MAT. REMAINING=.043';[05] CORRECTION ON STEP #4 - SHOULD BE LBL.21;[06] CORRECTION ON STEP #4 SHOULD BE RBL 21;[07] VERIFIED STEP #4 AND #6. (OUT OF LIMIT);[08] LOCATED AND DRILLED AFT CARGO COMP. SHIELD BETW. STA 767 THRU 787 RBL 21 WL 155.5 PER B737-700 SRM 51-10-02-0G-0. THIS SHIELD WILL BE INSTALLED ON CARD #TTG8Q004BM2Z;[09] VERIFIED STEP 8.
